Sign in to follow this  
Followers 0
  • entry
    1
  • comments
    0
  • views
    2,984

About this blog

Started Accutane 4 weeks ago

Entries in this blog

Hi, Someone please reply, I joined this org 1 month ago and not been successful in talkiing to anyone yet!

I started Accutane approx 1 mth ago now on 40mg per day. Think it started working as my skin was dry and peeling over all of my face and my lips were so cracked it hurt to smile. I was aching all over and had sore throat.

After 2 weeks I got really sore eyes and my derm told me to stop taking the accutane and refered me to eye hospital. Also have come out in psoriasis patches over my back, front and arms. I have had the eye checked and was told it was virul conjunctivitis and dry eye.

Now i am left with sore eyes, itching body and spots are coming out again in vengance and my appointment with derm is not until 26th March! Also my last blood test showed high liver function???

Think that derm will start me back on with a lower dose over a longer period. This sucks - I got used to feeling rough on the treatment and was looking for the light at the end of the tunnel and now I feel as though I am back to square one again. Can anyone shed any light on any of the above. Would be great to hear from someone who feels as flustrated as me Shell x :confused:

Sign in to follow this  
Followers 0